# SDR HALA0700517

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,909 hours, 24,389 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Detector
- Condition: Malfunctioned
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ICE RT FAIL INDICATION.  CLEANED WATER OUT OF RIGHT WING ICE DETECTOR, OPS CHECK GOOD, CLEARED MIC SHEET, REMOVED PLACARD.
